MAUDE Adverse Event Report: MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT

MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT
Model Number 3.0X20
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event was re-evaluated on apr 04 2018 due to additional information received, and was assessed as mdr reportable.Device not returned to manufacturer.(b)(4).
 
Event or Problem Description
Information received on mar 18, 2018: no cross of an elunir stent; physician chose another stent that crossed successfully; patient treated and released; no patient injury.Device is not available.Information received on mar 27, 2018: the product stored properly according to the instructions for use (ifu).There was no damage to the product packing noticed prior to use; there was no difficulty removing the device from the sterile packaging; the product had not been re-sterilized; the product prepared according to the ifu (instructions for use); there were no anomalies noted during or after the device was prepped; the target lesion was the circumflex; the lesion was severely calcified; there were severely tortuosity and moderately angulation.There were adequate continuous flush maintained through all devices; the device removed intact (in one piece) from the patient; vessel was ballooned and stent was attempted to be delivered.The physician attempted multiple times to deliver the stent in the severely calcified artery.Stent was removed and vessel dilated again.At this time the physician noticed the stent had flared out on the delivery catheter and decided to attempt with a fresh elunir.New stent delivered without a problem.Information received on apr 02, 2018: the distal ends of the stent had been flared, uplifted, pulled away from the balloon catheter.After repeated attempts it was no longer uniformly crimped to the balloon catheter.

Brand Name
ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem, 97775 08
IS  9777508
MDR Report Key7471381
Report Number3003084171-2018-00010
Device Sequence Number19230596
Product Code NIQ
UDI-Device Identifier07290107013734
UDI-Public07290107013734
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P170008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/31/2019
Device Model Number3.0X20
Device Catalogue NumberLUN300R20US
Device Lot NumberLNRUS00040
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2018
Initial Report FDA Received Date04/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1